MathSciNet Relay Station
MathSciNet bibliographic data
MR1013974 34C25 (34D20 70K40)
Lazer, A. C.; McKenna, P. J. On the existence of stable periodic solutions of differential equations of Duffing type. Proc. Amer. Math. Soc. 110 (1990), no. 1, 125–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement